MAUDE Adverse Event Report: AFFINITI 50; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

AFFINITI 50; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 98960510251
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported the monitor arm detached from their affiniti 50 ultrasound system while moving the unit within the user facility.There was no injury associated with this event.The system remains at the site and was returned to service following the replacement of the monitor arm.
 
Additional Manufacturer Narrative
The suspect tilt swivel assembly was inadvertently discarded prior to returning to philips for evaluation.However, images of the failed assembly were taken and analyzed as part of the evaluation.Failure analysis of the same part model determined the amount of weight needed to cause a similar failure greatly exceeded the weight of the attached monitor and would require a significant amount of added force.Therefore, the evaluation determined this failure would not occur under normal use conditions.The ultrasound system has been returned to service with a replacement tilt swivel assembly with no similar issues reported.

Brand Name
AFFINITI 50
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key10988083
Report Number3019216-2020-00118
Device Sequence Number981892
Product Code IYN
UDI-Device Identifier00884838056244
UDI-Public00884838056244
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98960510251
Device Catalogue Number795208
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/30/2020
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date06/11/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1